# SDR CAL950049

- Difficulty date: January 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17789
- Make and model: Boeing 727232
- Aircraft serial: 20643
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Nr 1 Fuel System
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A, J

## Discrepancy

FLT NR 1911 - IAH - THE AIRCRAFT WAS RETURNED TO IAH AFTER TAKEOFF DUE TO UNEVEN FUEL BURN FROM FUEL TANKS.  THE NR 1 TANK WAS BURNING FASTER THAN OTHERS.  FUEL WAS DUMPED TO CONTROL BALANCE.  MAINTENANCE FOUND THAT THE NR 1 FUEL TRANSFER VALVE WAS NOT WORKING DUE TO A POPPED CIRCUIT BREAKER.  THE CIRCUIT BREAKER WAS RESET.  THE ENGINES WERE RUN FOR SEVERAL MINUTES AND FUEL BURN WAS NORMAL.  (Z)
